# SDR DLM88991542

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Ws 112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB DAMAGED FROM CABLE AT L/E STA FS 123.  RIB WORN THRU AT L/E WIND STATION FS 112 FROM CABLE.  L/E FITTING DAMAGED FROM CABLE AT STA FS 135 APPROX .5 INCH.  RIB DAMAGED FROM CABLE AT L/E STA FS 129.  L/E FITTING DAMAGED FROM CABLE AT STA FS 140 APROX .25 INCH.  ALL REPAIRED PER APPROVED MANUALS.
